Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner basis representations of sudoku.
Author(s) Elizabeth A. Arnold, Stephan Lucas, Laura Taalman
TypeArticle in Journal
AbstractIn this paper we use GrÖbner bases to explore the inherent structure of Sudoku puzzles and boards. In particular, we develop three different ways of representing the constraints of Shidoku with a system of polynomial equations. In one case, we will explicitly show how a GrÖbner basis can be used to obtain a more meaningful representation of the constraints. The GrÖbner basis representation can be used to find puzzle solutions or count numbers of boards.
ISSN0746-8342; 1931-1346/e
URL http://www.jstor.org/stable/10.4169/074683410X480203#pdf_only_tab_contents
LanguageEnglish
JournalColl. Math. J.
Volume41
Number2
Pages101--111
PublisherMathematical Association of America (MAA), Washington, D.C.
Year2010
Edition0
Translation No
Refereed No
Webmaster